Skip to content
My WebMD Sign In, Sign Up
side effects from cortisone/steroid shots
avatar
sccherub posted:
my mother has back problems.she has recently had 2 cortisone with steroid shots in her lower back.the first one she did ok with..but had another one last wednsday.she now has alot of "jello like feeling in her legs"like they wont hold her up. nausea, diarhea and still alot of pain.is this just side effects or a problem?
Was this Helpful?
0 of 1 found this helpful
Reply
 
avatar
mainebestlife responded:
I would call the doctor immediately to report these new symptoms.
 
avatar
davedsel replied to mainebestlife's response:
Hello, mainebestlife.

Your input here is appreciated very much. Just be aware that some of the posts in this WebMD Back Pain Community are months, even years old with the original poster never coming back. Look in the upper right hand of the post to see how long ago the discussion was posted. In this case, you will see that this was posted 1 year ago. To see when a poster's last activity was, click on their avatar picture or user name.

Thank you, and I pray you are having a blessed and wonderful Wednesday.
Click on my username or avatar picture to read my story.

Blessings,

-Dave


Helpful Tips

Steps For Getting Back Pain Diagnosed And Treated
Many people come to this WebMD Back Pain Community looking for help in getting a diagnosis of a cause and relief from their back pain. Most ... More
Was this Helpful?
217 of 334 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center